# SDR SCNA20220926111

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-8
- Aircraft serial: 40727
- Aircraft time: 32,229 hours, 21,915 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DEFECT 682464:  SELECTED FLAPS 30 LE FLAP TRANSIT LIGHT DID NOT GET A GREEN LIGHT.  RESOLUTION: FOUND FAULT CODES 27-51105, 27-81354. REMOVED AND REPLACED FSEU PER AMM 27-51-01. OPS CHECKS GOOD. NO FAULTS PRESENT.
